# SDR WUXA2024091700718

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: General aviation
- Aircraft: N972LA
- Make and model: Textrn 408
- Aircraft serial: 0019
- Aircraft time: 356 hours, 838 cycles
- Engine: Pwa PT6A65*
- Engine time: 356 hours, 838 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Link
- Condition: Broken
- Location: Zone 400
- Part time: 356 hours, 838 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT PILOT NOTICED ON RH ENGINE INERTIAL SEPARATOR DOOR WAS OUT OF POSITION. MAINTENANCE INSPECTION FOUND BOTH ACTUATING 'SHOCK LINK ASSEMBLY'S" FAILED. THESE LINKS CONNECT THE INERTIAL SEPARATOR DOOR TO THE ACTUATING TORQUE-TUBE. THE ASSEMBLY ENDS WERE STILL CONNECTED, THE CORE OF THE ASSEMBLIES INCLUDING RINGS AND SPRINGS FAILED AND TURNED INTO FOD IN THE COWLINGS. BECAUSE THE TORQUE-TUBE AND ARMS WERE STILL CONNECTED THERE WAS NO WARNING LIGHTS OR CASS MESSAGES.
